Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

When I take my pills in the morning I throw up and when I take my pills before bed I throw up. I’m 3 weeks PO. Is anyone else having this issue?

Share this post


Link to post
Share on other sites

What pills are they ? If they are your Vitamins or Iron tablets, space them out over the day with food. I couldnt stomach the gummy vitamins and changed them to regular. Contact your team if its anything else

Share this post


Link to post
Share on other sites

I agree with summerseeker. Please check in with your team.

Share this post


Link to post
Share on other sites

I am 3 weeks post op and the only thing that causes me issues are Vitamins. So far the trick i have learned with that is i take it and quickly go to bed with a ice pack on my head and try to sleep a little. Takes about 15-20 minutes for me to feel that Vitamin and i start to feel nausea but it passes and i do fine. If i stayed up and awake i would throw up

Share this post


Link to post
Share on other sites

So i had issues with my horse pill sized Calcium pill (that i had to take 3 times a day!)

I would make me nauseous and/or barf.

Cutting it up smaller or crushing it somehow made the ickiness worse.

Then i stared burying that effing pill in a tablespoon of greek yogurt and swallowing the spoonful and that did trick. Took me almost 2 months to figure this out though.

But then I discovered those chocolate calcium soft chews and Calcium Vitamin Time became a good time of day lol

Share this post


Link to post
Share on other sites

I had issues with pills and them getting stuck in my throat for the first couple of months. No matter what size. So my Vitamins, I had to go chewables and Patches.
My medication consists of two small pills and even now they get hung up sometimes. The surgeon suggested drinking warm tea, Water or coffee first to loosen throat, that helped a lot.

Sent from my SM-S908U using BariatricPal mobile app

Share this post


Link to post
Share on other sites
Posted (edited)

If it’s your Vitamin there are things you can try such as taking with food/ Protein Shake but if it’s other pill that shouldn’t be causing nausea I agree you should contact your dr.

Edited by ShoppGirl

Share this post


Link to post
Share on other sites

I was told to break my one pill i rake in half. Oh man. I have done that but it is HORRIBLE. I fight the throwing up - i am day ten so it is Water but it is painful. You are not alone.

Share this post


Link to post
Share on other sites

And it is mot really nausea. It just feels stuck and then kind of like but not really heartburn. I take half then pace bd pace and pace but nothing but vomiting helps

Share this post


Link to post
Share on other sites

9 hours ago, nickiechell said:

And it is mot really nausea. It just feels stuck and then kind of like but not really heartburn. I take half then pace bd pace and pace but nothing but vomiting helps

Try contacting your pharmacy and see if you can crush your pills. Some cannot safely be crushed but many can.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • summerset

      Going in tomorrow. Will be back sometime next week.
      · 1 reply
      1. GreenTealael

        Safe Surgery! See you on the flat side ❤️

    • summerset

      Going in on Tuesday. Things are arranged (need to order a cab to the station because it's too early for a bus going there) and I'm getting more nervous by the hour.
      · 0 replies
      1. This update has no replies.
    • Debbie Nichols

      No plans for surgery 
      · 0 replies
      1. This update has no replies.
    • amazingmimi

      I feel like I've finally gotten past the biggest hurdle. Surgery date is September 6th, the day after Labor Day, and yesterday I got my insurance approval letter. I've followed everything they've told me to do, and I've even lost 30 lbs on my own since hubby had to change his diet for diabetes. No worries now about having to do 4 weeks of the liver shrinking diet instead of 2. On my initial visit, if I had gained just 5lbs I would have had to do 4 weeks. It's getting closer. Just 2 more months to wait.
      · 1 reply
      1. NmMd

        Although the prep work took energy, I found the biggest hurdle was post-operative. The first 48 hrs were extremely uncomfortable. I did an overnight and trying to down the liquids, Tylenol, and especially the barium was rough. Thankfully though, I got away with only having to have 1 belly injection after surgery. Needless are not my thing.

    • Grace1234

      I am brand new to this my surgery is tentative for July 27 depending on insurance and I'll be have the Gastric Sleeve.
      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×